View : 19 Download: 0

Multiple positive solutions for discrete p-laplacian equations with potential term

Title
Multiple positive solutions for discrete p-laplacian equations with potential term
Authors
Kim J.-H.Park J.-H.Lee J.-Y.
Ewha Authors
이준엽
SCOPUS Author ID
이준엽scopus
Issue Date
2013
Journal Title
Applicable Analysis and Discrete Mathematics
ISSN
1452-8630JCR Link
Citation
vol. 7, no. 2, pp. 327 - 342
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Discrete boundary value problems; Discrete p-Laplacian; Graph Laplacian; Multiple solutions
DOI
10.2298/AADM130612012K
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE